On algebraic radicals in mobs
Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 25-35
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_1_25_35,
author = {C. S. Hoo and K. P. Shum},
title = {On algebraic radicals in mobs},
journal = {Colloquium Mathematicum},
pages = {25--35},
year = {1972},
volume = {25},
number = {1},
doi = {10.4064/cm-25-1-25-35},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-1-25-35/}
}
C. S. Hoo; K. P. Shum. On algebraic radicals in mobs. Colloquium Mathematicum, Tome 25 (1972) no. 1, pp. 25-35. doi: 10.4064/cm-25-1-25-35
Cité par Sources :